Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

What Meds Make You Cause A Increase In Seizures?

What Meds Make You Cause A Increase In Seizures?

just curious because i have a increase in seizures on dilantin and depakote. i also had a rash while on tegretol. had to get it off asap. so what is you weakest link that made you have more seizures or rashes?

A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member i have a test... go gluten free. just for a month or so. brain fog all the time means something is wrong in your body. you need to find it. my family has brain fog cause by celaic disease (gut problems).

posted over 3 years ago
A MyEpilepsyTeam Member said:

I took Keppra while I was pregnant. I take Topamax. I needed an alternative for the pregnancy as Topamax is linked to some nasty birth defects. So the day we found out about the pregnancy the switch was started. By the end of my 10 months on Keppra I hated everybody including myself. It's funny now not so much then. Topamax can cause memory issues but I'll take that over the mood & anger of Keppra.

posted over 3 years ago
A MyEpilepsyTeam Member said:

@A MyEpilepsyTeam Member do you take keppra by chance? i have that and keppra may cause mood swings (keppra rage). i think its cause by destroying the liver. try vitamin milk thistle too boost the liver.
as you can tell i am a health nutand take a lot of vitamins and oils and hippie stuff.

posted over 3 years ago
A MyEpilepsyTeam Member said:

I think the only reason why the Depakote got to where it wasn't working for me was because they had me on depakote for over 15yrs about 10 of those years was taking the max dosage. If I'm thinking right, my system got immune to the Depakote and my seizures got majorly worse. They just started piling on other medications to max doses and made issues worse.

posted 12 months ago
A MyEpilepsyTeam Member said:

Teva's brand of aderall give me severe skin rashes. I haven't been on my new medicine for a full week yet called vyvanse, it works but it seems like I'm having a allergic reaction to its also giving me severe skin rash.

edited, originally posted over 3 years ago
Already a Member? Log in